کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
6423639 1632577 2016 6 صفحه PDF سفارش دهید دانلود رایگان
عنوان انگلیسی مقاله ISI
Independent [1, 2]-domination of grids via min-plus algebra
ترجمه فارسی عنوان
مستقل [1، 2] -دانشگری شبکهها از طریق جفت مین-جی
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
سفارش ترجمه تخصصی
با تضمین قیمت و کیفیت
کلمات کلیدی
تسلط، استقلال، شبکه ها، حداقل جبر
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات ریاضیات گسسته و ترکیبات
چکیده انگلیسی

Domination of grids has been proved to be a demanding task and with the addition of independence it becomes more challenging. It is known that no grid with m,n≥5 has a perfect code, that is an independent vertex set such that each vertex not in it has exactly one neighbor in that set. So it is interesting to study the existence of an independent dominating set for grids that allows at most two neighbors, such a set is called independent [1, 2]-set. In this paper we develop a dynamic programming algorithm using min-plus algebra that computes the minimum cardinality of an independent [1, 2]-set for the grid Pm□Pn.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Electronic Notes in Discrete Mathematics - Volume 54, October 2016, Pages 39-44
نویسندگان
, , ,
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
سفارش ترجمه تخصصی
با تضمین قیمت و کیفیت